Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 366, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Oct 1, 2014, 9:45 PM CDT for Clay County, Hamilton County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2014, 9:45 PM CDT (02:45 UTC)
- Expired
- Oct 1, 2014, 10:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clay County, NE, Hamilton County, NE
The radar
The Grand Island radar (KUEX), 54 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1248 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- -0.4
- Supercell composite
- -2.9
The text
As transmitted, in the capitals the NWS used until 2016.
593 WUUS53 KGID 020245 SVRGID NEC035-081-020315- /O.NEW.KGID.SV.W.0366.141002T0245Z-141002T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 945 PM CDT WED OCT 1 2014 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA... NORTHEASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA... * UNTIL 1015 PM CDT * AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARONVILLE...OR 22 MILES EAST OF HASTINGS...MOVING NORTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... SUTTON...SARONVILLE AND STOCKHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4053 9802 4069 9811 4084 9783 4061 9783 TIME...MOT...LOC 0245Z 239DEG 16KT 4065 9797 HAIL...1.00IN WIND...<50MPH $$ ROSSI
1 follow-up statement
142
WWUS53 KGID 020314
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1014 PM CDT WED OCT 1 2014
NEC035-081-020323-
/O.EXP.KGID.SV.W.0366.000000T0000Z-141002T0315Z/
HAMILTON NE-CLAY NE-
1014 PM CDT WED OCT 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON AND
NORTHEASTERN CLAY COUNTIES WILL EXPIRE AT 1015 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 4053 9802 4069 9811 4084 9783 4061 9783
TIME...MOT...LOC 0313Z 239DEG 16KT 4065 9797
$$
ROSSIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 6:45 PM CDT, 3 hours earlier.
Area forecast discussion, Oct 1, 6:45 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 645 PM CDT WED OCT 1 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 326 PM CDT WED OCT 1 2014 MAIN CONCERN IN THE SHORT TERM IS THE SMALL CHANCES FOR THUNDERSTORMS LATE THIS AFTERNOON/EVENING AND THEN A BETTER CHANCE OVERNIGHT INTO THURSDAY. LOOKING AT THE BIG PICTURE...A BROAD TROUGH IS SITUATED OVER THE WESTERN HALF OF THE U.S. WITH VARIOUS SHORTWAVES ROTATING THROUGH. THE MOST SIGNIFICANT UPSTREAM SHORTWAVE TROUGH WAS OVER NORTH CENTRAL UTAH SLIDING EAST INTO COLORADO. ANOTHER WAVE OVER WESTERN CANADA WAS DROPPING SOUTHEAST AND SHOULD PHASE SOMEWHAT WITH THE SOUTHERN WAVE OVER THE NEXT 24 HOURS. AT THE SURFACE...LOW PRESSURE WAS CENTERED OVER CENTRAL MANITOBA AND SOUTHERN KANSAS CONNECTED BY A FRONTAL BOUNDARY THAT WAS LYING JUST EAST OF OUR CWA. THE BETTER SURFACE MOISTURE WAS POOLING ALONG THE BOUNDARY WITH MID 60 DEW POINTS IN EASTERN NEBRASKA COMPARED TO LOWER 40S IN THE PANHANDLE. THE DEWPOINT DIFFERENCE ACROSS OUR CWA AT 19Z WAS ABOUT 10 DEG F FROM EAST TO WEST. FOR LATE THIS AFTERNOON...BEST CHANCES FOR THUNDERSTORMS LOOK TO BE SOUTHEAST OF OUR AREA...AHEAD OF THE FRONTAL BOUNDARY WHERE CAPES ARE ALREADY IMPRESSIVE AND CIN IS NIL. JUST DONT SEE A LOT OF INGREDIENTS TO KICK OFF STORMS IN OUR CWA WITH MID LEVEL FORCING STILL WELL UPSTREAM AND SURFACE BOUNDARY WELL EAST. THE PROBLEM IS THAT SEVERAL MESO-SCALE MODELS INCLUDING THE HRRR DEVELOP CONVECTION OVER THE CWA LATE THIS AFTERNOON DURING MAX HEATING. THIS TREND NOT EVIDENT IN ALL MESO-SCALE MODELS HOWEVER AS THE VARIOUS RUNS OF THE HOP-WRF ENSEMBLE KEEPING IT DRY OVER US UNTIL LATER TONIGHT. WILL CONTINUE TO WATCH RADAR AND SATELLITE TRENDS AND WILL MOST LIKELY STICK WITH SLIGHT CHANCE POPS FOR LATE AFTERNOON/EVENING. IF ANYTHING DOES POP...IT COULD APPROACH SEVERE LIMITS ESPECIALLY IN THE SOUTH. CHANCES FOR RAIN THEN INCREASE QUITE A BIT OVERNIGHT AS SHARP MID LEVEL TROUGH NOTED ABOVE APPROACHES FROM THE WEST. FORCING LOOKS GOOD WITH THIS SYSTEM AS SEEN IN THE TIME/HEIGHT SECTIONS IN BOTH THE NAM AND GFS MODELS. THE TIME HEIGHT SECTIONS OF RELATIVE HUMIDITY...WIND...AND OMEGA SHOW THE BEST FORCING OVER THE CWA BETWEEN 07Z AND 15Z WITH OMEGA VALUES BETWEEN 5-8 UBARS/SEC AND PLENTY OF MOISTURE. AN ISENTROPIC PLAN VIEW PLOT DOES SHOW SOME WARM ADVECTION OVERNIGHT BUT BELIEVE THE BIGGER CONTRIBUTOR TO THE OMEGA IS COMING FROM THE DPVA ASSOCIATED WITH THE SHARP MID LEVEL TROUGH. SOME LOCATIONS COULD SEE MODERATE RAIN AGAIN TONIGHT AS PRECIPITABLE WATER VALUES CLIMB TO OVER AN INCH. INSTABILITY IS THERE BUT NOT OVERLY IMPRESSIVE SO WE COULD GET THUNDER BUT STORMS SHOULD REMAIN BELOW SEVERE LIMITS. THE WAVE WILL TAKE A WHILE TO CLEAR THE CWA ON THURSDAY AND KEPT POPS FAIRLY HIGH IN THE MORNING BEFORE DRYING IT OUT WEST TO EAST IN THE AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 326 PM CDT WED OCT 1 2014 MODELS ARE IN DECENT AGREEMENT AT THE START OF THE LONG TERM PERIOD...WITH W/NWRLY FLOW IN THE UPPER LEVELS STARTING TO BUILD IN BEHIND A PASSING MID/UPPER LEVEL TROUGH AXIS SLIDING EAST TOWARD THE MISSOURI RIVER AREA. THE SFC PATTERN DURING THE THURSDAY EVENING HOURS IN ON THE WEAKER SIDE...SITTING IN BETWEEN AREAS OF LOW PRESSURE LOCATED TO THE EAST AND NW OF THE CWA. NOT EXPECTING ANY PRECIPITATION RIGHT AWAY...BUT ONE OF THE CHANGES MADE TO THE FORECAST WAS TO INSERT A SLIGHT CHANCE MENTION OF SHOWERS...AFFECTING THE AREA NEAR/AFTER MIDNIGHT INTO THE EARLY MORNING HOURS. WHAT WAS HINTED AT YESTERDAY BY A FEW MODELS HAS GAINED TRACTION...WITH MORE SUPPORT SHOWING THIS PRECIP POTENTIAL...DRIVEN BY THE EXIT REGION OF A STRONG 140-ISH KT UPPER LEVEL JET STREAK...MOVING IN FROM THE NORTH ON THE BACKSIDE OF ANOTHER DISTURBANCE MOVING THROUGH ND TOWARD MN. ANY PRECIP THAT DEVELOPS AT THIS POINT LOOKS TO SLIDE EAST OF THE CWA NEAR SUNRISE...SO KEPT THE DAYTIME HOURS ON FRIDAY DRY. ACCOMPANYING THAT UPPER LEVEL DISTURBANCE WILL BE A REINFORCING SFC COLD FRONT...BRINGING ANOTHER SHOT OF COOLER AIR AND GUSTY NW WINDS. MODELS IN GOOD AGREEMENT SHOWING SKY COVER DIMINISHING AND DEWPOINTS FALLING WELL INTO THE 20S /ANOTHER DROP FROM THE ONE MADE YESTERDAY/. FORECAST SOUNDINGS SHOW MIXING POTENTIAL UP NEAR 750MB...TAPPING INTO STRONGER WINDS ALOFT...RESULTING IN SPEEDS PICKING UP INTO THE 25 TO 35 MPH RANGE...GUSTS OVER 40 MPH CERTAINLY POSSIBLE AS WELL. THE COOLER AIR MASS ALONG WITH THE GUSTY NW WINDS WILL NOT MAKE FRIDAY THE MOST PLEASANT OF DAYS...WITH HIGHS TRENDED DOWN A TOUCH MORE...RANGING FROM THE MID 50S IN THE NORTH TO NEAR 60 IN NC KS. AS WE GET INTO THE FRI NIGHT/SAT MORNING HOURS...WINDS EXPECTED TO DIMINISH /BUT NOT LOOKING TO GO COMPLETELY CALM AT THIS POINT/ AS SURFACE HIGH PRESSURE SETTLES IN BEHIND THE FRONT...AND LOOKS TO CENTER ITSELF OVER THE SRN PLAINS BY SUNRISE SAT. WITH THE TAPERING WINDS...EXPECTED MOSTLY CLEAR SKIES AND COOLER AIR MASS...TEMPS WILL PLUMMET. ONLY MADE MINOR TWEAKS TO THE FORECAST LOWS...WHICH STILL RANGE FROM THE LOWER TO MID 30S. LOOKS TO BE THE FIRST CHANCE AT MORE WIDESPREAD AT LEAST FROST...WITH THE NRN HALF OF THE CWA WITH THE BEST CHANCE OF HITTING THE FREEZING MARK. LOOKING TO THE UPCOMING WEEKEND INTO THE FIRST HALF OF THE NEXT WORK WEEK...OVERALL FEW CHANGES WERE NEEDED. BY 12Z SATURDAY...MODELS IN GOOD AGREEMENT SHOWING WELL AMPLIFIED UPPER LEVEL NWRLY FLOW IN PLACE ACROSS THE CENTRAL CONUS...WITH THE MAIN UPPER LEVEL DISTURBANCE OVER THE GREAT LAKES REGION...AND RIDGING EXTENDING ALONG THE WEST COAST. OVERALL THERE DOESNT LOOK TO BE ANY SIGNIFICANT CHANGES IN THAT PATTERN...WITH PRECIP CHANCES REMAINING PRIMARILY N/NE OF THE CWA...THOUGH IT WOULDNT TAKE MUCH OF A SOUTHWARD PUSH TO HAVE THE CWA BE AFFECTED BY SOME SMALL CHANCES /SUNDAY NIGHT?/. WILL BE SOMETHING TO WATCH OVER THE COMING DAYS. THE COOLER AIRMASS IN PLACE LATE THIS WEEK STARTS MAKING A BETTER PUSH EAST DURING THE SECOND HALF OF THE WEEKEND INTO NEXT WEEK...SO EXPECTING A REBOUND IN TEMPERATURES. CURRENTLY HAVE LOW 60S TO NEAR 70 GOING FOR TEMPS SAT...WITH HIGHS CLIMBING BACK INTO THE MID 70S TO NEAR 80 BY TUE/WED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 636 PM CDT WED OCT 1 2014 DETERIORATING CONDITIONS ARE EXPECTED AT BOTH TERMINALS OVERNIGHT AS A MID LEVEL DISTURBANCE CROSSES OVER COLORADO APPROACHES THE LOCAL AREA. WHILE THERE IS AN OUTSIDE CHANCE FOR AN ISOLATED SHRA OR TSRA AHEAD OF THIS SYSTEM OVER THE NEXT COUPLE OF HOURS...THE BETTER CHANCE WILL COME AFTER MIDNIGHT AS FORCING FROM THE APPROACHING DISTURBANCE PROVIDES LIFT FOR MORE WIDESPREAD SHRA AND TSRA ACTIVITY. AT THIS TIME...EXPECT MVFR CIGS TO DEVELOP AFT 02/06-02/08Z...WITH POTENTIALLY LOWER CIGS AND VSBYS IN HEAVIER SHOWERS OR THUNDERSTORMS. AT THIS TIME...BROAD BRUSHED THE FORECAST WITH LOWER CEILINGS AND VSBYS THROUGH ABOUT 02/16Z...WITH CONDITIONS IMPROVING THEREAFTER. WINDS AHEAD OF THIS DISTURBANCE WILL GENERALLY BE FROM THE NORTHEAST...AND BECOME MORE NORTHWESTERLY AND GUSTY EARLY THURSDAY MORNING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...EWALD LONG TERM...ADP AVIATION...ROSSI
Hazardous weather outlook, Oct 1, 3:37 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 337 PM CDT WED OCT 1 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 337 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND INTO THE EVENING WITH THE BEST CHANCES TO THE SOUTH OF INTERSTATE 80. ANY STORMS THAT DO DEVELOP ARE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. A BETTER CHANCE FOR THUNDERSTORMS WILL OCCUR AFTER MIDNIGHT AS STORMS MOVE IN FROM THE WEST. THESE STORMS SHOULD REMAIN BELOW SEVERE LIMITS...BUT HAIL BETWEEN THE SIZE OF DIMES AND NICKELS COULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. DURING THE DAY ON FRIDAY...STRONG NORTHWEST WINDS ARE EXPECTED ACROSS THE OUTLOOK AREA. SPEEDS BETWEEN 25 AND 35 MPH WITH HIGHER GUSTS WILL BE POSSIBLE. FRIDAY NIGHT INTO EARLY SATURDAY MORNING...TEMPERATURES ARE FORECAST TO DROP INTO THE LOWER TO MID 30S. STAY UP TO DATE TO THE LATEST FORECAST REGARDING THE POTENTIAL FOR FROST DEVELOPMENT AND TEMPERATURES NEAR FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Oct 1, 9:15 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
915 PM CDT WED OCT 1 2014
NEZ041-047-048-020300-
NANCE NE-MERRICK NE-HOWARD NE-
915 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR HOWARD...SOUTHWESTERN NANCE AND
WEST CENTRAL MERRICK COUNTIES UNTIL 1000 PM CDT...
AT 915 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FARWELL TO NEAR ST.
LIBORY...AND MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...PALMER...DANNEBROG...ELBA...FARWELL...CUSHING AND ST.
LIBORY.
LAT...LON 4134 9824 4127 9818 4105 9831 4105 9839
4119 9869 4139 9857 4139 9831
TIME...MOT...LOC 0215Z 202DEG 29KT 4121 9859 4111 9839
ROSSILocal storm report, Oct 1, 9:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
922 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL FRANKLIN 40.10N 98.95W
10/01/2014 E0.50 INCH FRANKLIN NE TRAINED SPOTTER
DIMES IN TOWN.
0843 PM TSTM WND GST JUNIATA 40.59N 98.51W
10/01/2014 E50 MPH ADAMS NE LAW ENFORCEMENT
AT FIRE FIRE STATION ALONG WITH PEA SIZED HAIL.
0730 PM HAIL 5 ENE HEARTWELL 40.60N 98.70W
10/01/2014 E0.88 INCH ADAMS NE PUBLIC
EL CHARMAN DEVELOPMENT.
&&
SROSSILocal storm report, Oct 1, 9:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
926 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL 3 ENE FARWELL 41.23N 98.57W
10/01/2014 E0.50 INCH HOWARD NE TRAINED SPOTTER
DIME SIZED HAIL LASTED ABOUT 5 MINUTES.
&&
SROSSILocal storm report, Oct 1, 9:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
927 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL INLAND 40.59N 98.23W
10/01/2014 E1.00 INCH CLAY NE TRAINED SPOTTER
RELAYED BY CLAY COUNTY EM
&&
PFANNKUCHLocal storm report, Oct 1, 9:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
931 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 1 SSE HARVARD 40.61N 98.09W
10/01/2014 E1.00 INCH CLAY NE TRAINED SPOTTER
&&
GUERREROLocal storm report, Oct 1, 9:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
942 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 W HASTINGS 40.59N 98.43W
10/01/2014 E1.75 INCH ADAMS NE PUBLIC
REPORT VIA TWITTER WITH PICTURE
&&
GUERREROThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:07 PM CDT | Special Weather Statement | GID | Kearney | 38 min |
| Oct 1, 7:13 PM CDT | Special Weather Statement | GID | Franklin | 32 min |
| Oct 1, 7:29 PM CDT | Special Weather Statement | GID | Buffalo | 31 min |
| Oct 1, 7:42 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 33 min |
| Oct 1, 7:45 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 30 min |
| Oct 1, 7:55 PM CDT | Severe Thunderstorm Warning | GID | Adams, Kearney | 35 min |
| Oct 1, 8:10 PM CDT | Special Weather Statement | GID | Adams | 50 min |
| Oct 1, 8:12 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 33 min |
| Oct 1, 8:15 PM CDT | Special Weather Statement | GID | Franklin | 30 min |
| Oct 1, 8:22 PM CDT | Severe Thunderstorm Warning | GID | Adams | 38 min |
| Oct 1, 8:25 PM CDT | Special Weather Statement | GID | Hall, Howard | 50 min |
| Oct 1, 8:48 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 27 min |
| Oct 1, 8:51 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard | 24 min |
| Oct 1, 9:04 PM CDT | Severe Thunderstorm Warning | GID | Clay | 41 min |
| Oct 1, 9:11 PM CDT | Areal Flood Advisory | GID | Adams, Clay | 109 min |
| Oct 1, 9:15 PM CDT | Special Weather Statement | GID | Howard | 45 min |
| Oct 1, 9:51 PM CDT | Special Weather Statement | GID | Greeley | 39 min |
| Oct 1, 9:57 PM CDT | Special Weather Statement | GID | Dawson | 33 min |
| Oct 1, 10:04 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 26 min |
| Oct 1, 10:13 PM CDT | Special Weather Statement | GID | York | 47 min |
| Oct 1, 10:28 PM CDT | Special Weather Statement | GID | Dawson | 47 min |
| Oct 1, 10:58 PM CDT | Special Weather Statement | GID | York | 47 min |
| Oct 1, 11:11 PM CDT | Special Weather Statement | GID | Buffalo | 49 min |
| Oct 1, 11:14 PM CDT | Special Weather Statement | GID | Dawson, Furnas, Gosper, Harlan, Phelps | 46 min |
| Oct 1, 11:19 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 41 min |
| Oct 1, 11:39 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 51 min |
| Oct 1, 11:45 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 45 min |
| Oct 1, 11:56 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 34 min |
| Oct 1, 11:57 PM CDT | Special Weather Statement | GID | Buffalo | 63 min |
| Oct 2, 12:15 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Franklin, Harlan, Kearney, Phelps | 45 min |
| Oct 2, 1:03 AM CDT | Special Weather Statement | GID | Adams, Buffalo, Franklin, Hall, Howard, Kearney and 1 more | 42 min |
| Oct 2, 1:45 AM CDT | Special Weather Statement | GID | Webster | 45 min |
| Oct 2, 2:02 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 43 min |
| Oct 2, 2:43 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 47 min |
| Oct 2, 3:00 AM CDT | Special Weather Statement | GID | Hamilton, Polk | 45 min |
| Oct 2, 3:20 AM CDT | Special Weather Statement | GID | Fillmore | 40 min |
| Oct 2, 3:29 AM CDT | Special Weather Statement | GID | Thayer | 46 min |
| Oct 2, 3:42 PM CDT | Freeze Watch | GID | Buffalo, Dawson, Gosper, Greeley, Howard, Sherman and 1 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.